Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases of Hilbert ideals of alternating groups
Author(s) Hidefumi Ohsugi, Takashi Wada
TypeArticle in Journal
AbstractThe Hilbert ideal is an ideal generated by invariant polynomials (of strictly positive degree) of a finite group. In this paper, the reduced Gröbner bases and the universal Gröbner bases of Hilbert ideals of alternating groups are studied.
KeywordsGröbner basis, Universal Gröbner basis, Hilbert ideal, Alternating group
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717106000241
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number8
Pages905 - 908
Year2006
Edition0
Translation No
Refereed No
Webmaster